# SDR CALA2022041100948

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 65,909 hours, 22,438 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Sta 101.90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STAB LOWER SKIN AREA STA. 101.90, 12 INCH FROM FRONT SPAR CRACK INDICATION NOTED, REFERENCE FLEETCYCLE 9805811. TO INSPECT DVI AND LFEC AT 56000 TOTAL FLIGHT CYCLES AND DVI AND PER FIGURE 206 OF SRM 55-10-01-2R-11. LFEC EVERY 9000 THERE AFTER. REPAIRED RH HORIZONTAL STAB LOWER SKIN @ HSTA 101.90 I/A/W SRM 5 5-10-01-2R-11, REFERENCE FLEETCYCLE NR 9805811.  PLACED ON DIP REFERENCE SRM 55-10-01-2R-11 REPAIR 11 STEP 5 TOMC APPROVES DIP APPROVAL FROM SC1ELBYC COMMENT FOR R/H HORIZ STAB LOWER SKIN AREA STA. 101.90, 12 INCH FROM FRONT SPAR CRACK REPAIR 11 CATEGORY B REPAIR REQUIREMENTS. INSPECTION THRESHOLD 56000 TOTAL FLIGHT CYCLES, DETAIL VISUAL INSPECTION INTERVAL 9000 FC, LFEC INSPECTION INTERVAL 9000 FC REF F/C NR 9805811 FOR ALL WORK PERF. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED QC REVIEWED
